... Crohns Disease, and let my pills run out. I have refills and have finally had the chance to call and get it filled. It is waiting for me supposedly ready by 9 a.m. I have been out about 6 days. Crohns flare b4 I ran out, so I don't know how much of what I am feeling is the lack of Remeron or the Crohns. I can't sleep, I can't eat, hurt allover, (Fibro, too) and feel so afraid,of what I don't know. Panicky, anxious even tho I have Xanax for that. Can Remeron w/drawals make you feel this bad? I have never missed more than a day b4. Somebody, please help me
It is probably making all the other things even worse and things like anxiety and insomnia are big as withdrawal symptoms. I'm willing to bet you won't run out again, it feels too rotten. You should start feeling better with the first pill, but it will take a few doses until you feel back to normal.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Remeron - Hi all, I'm going to start on mirtazapine in the next few days. I'm in Australia, and the?
Posted 18 Jun 2011 • 10 answers
Posted 19 Jan 2012 • 2 answers
Posted 25 Jan 2016 • 3 answers
Posted 27 Feb 2016 • 0 answers
Posted 30 Mar 2016 • 2 answers